# SDR SWAA2015082443077

- Difficulty date: August 4, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 54,238 hours, 31,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RT NR 1 WINDOW FRAME, UPPER OTBD CORNER CRACKED.  R & R FRAME IAW ACO.
